# SDR AALA201903129012

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 67,053 hours, 25,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY DOOR INOPERATIVE.  MAINTENANCE REPLACED LOWER R1 DOOR EMERGENCY LIGHT IAW AMM 33-51-13.
